# SDR CA000720004

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 9,502 hours
- Engine: Pwa PT6A27
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: C3CF2015
- Condition: Frayed
- Location: Aileron
- Component: Aileron Cable, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING  OUT AN 800 HOUR INSPECTION, THE RT AILERON CABLE WAS FOUND TO BE FRAYED.  THE DAMAGE TO THE CABLE WAS LOCATED AT THE PULLEY WHERE THE CABLE GOES THROUGH THE COCKPIT FLOOR BY THE COPILOT SEAT.  THE 800 HOUR INSPECTION REQUIRES THAT YOU INSPECT THE CABLE THROUGHOUT ITS ENTIRE LENGTH.  IT SHOULD BE NOTED THAT THIS DAMAGE WOULD NOT HAVE BEEN FOUND WITHOUT THE REMOVAL OF THE CABLE WHICH IS STANDARD COMPANY POLICY ON AN 800 HOUR INSPECTION.
